American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] De Li Li, M. Bhaskara Rao and R. J. Tomkins. A strong law for $B$-valued arrays . Proc. Amer. Math. Soc. 123 (1995) 3205-3212. MR 1291783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. De Santis, A. Gandolfi, A. Germani and P. Tardelli. Polynomial approximation for a class of physical random variables . Proc. Amer. Math. Soc. 120 (1994) 261-266. MR 1164142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. de Acosta. Moderate deviations and associated Laplace approximations for sums of independent random vectors . Trans. Amer. Math. Soc. 329 (1992) 357-375. MR 1046015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. J. Dilworth. Convergence of series of scalar- and vector-valued random variables and a subsequence principle in $L\sb 2$ . Trans. Amer. Math. Soc. 301 (1987) 375-384. MR 879579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Anant P. Godbole. On the strong law of large numbers in Banach spaces . Proc. Amer. Math. Soc. 100 (1987) 543-550. MR 891161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Michel Ledoux. The law of the iterated logarithm in uniformly convex Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 351-365. MR 819953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Fumio Hiai. Convergence of conditional expectations and strong laws of large numbers for multivalued random variables . Trans. Amer. Math. Soc. 291 (1985) 613-627. MR 800254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. Jajte. Strong limit theorems for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 229-235. MR 784169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Evarist Giné. The L\'evy-Lindeberg central limit theorem in $L\sb{p}$, $0. Proc. Amer. Math. Soc. 88 (1983) 147-153. MR 691297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gregory Morrow and Walter Philipp. An almost sure invariance principle for Hilbert space valued martingales . Trans. Amer. Math. Soc. 273 (1982) 231-251. MR 664040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael B. Marcus and Walter Philipp. Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process . Trans. Amer. Math. Soc. 269 (1982) 67-90. MR 637029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. Smoleński. A new proof of the zero-one law for stable measures . Proc. Amer. Math. Soc. 83 (1981) 398-399. MR 624939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Chandrakant M. Deo and Gutti Jogesh Babu. Probabilities of moderate deviations in a Banach space . Proc. Amer. Math. Soc. 83 (1981) 392-397. MR 624938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Chandrakant M. Deo. A strong convergence theorem for stationary Gaussian sequences in a Hilbert space . Proc. Amer. Math. Soc. 79 (1980) 101-106. MR 560593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michael B. Marcus and Wojbor A. Woyczyński. Stable measures and central limit theorems in spaces of stable type . Trans. Amer. Math. Soc. 251 (1979) 71-102. MR 531970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Aloisio Araujo and Evarist Giné. On tails and domains of attraction of stable measures in Banach spaces . Trans. Amer. Math. Soc. 248 (1979) 105-119. MR 521695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Werner E. Helm. On the central limit theorem in $F$-spaces . Proc. Amer. Math. Soc. 72 (1978) 542-544. MR 509252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia